ZHAO Xuelei, . FUNCTIONAL AND PATH CONTINUITYOF A CLASS OF SUPERPROCESSES[J]. Chinese Journal of Applied Probability and Statistics, 1994, 10(4): 363-370.
Citation:
ZHAO Xuelei, . FUNCTIONAL AND PATH CONTINUITYOF A CLASS OF SUPERPROCESSES[J]. Chinese Journal of Applied Probability and Statistics, 1994, 10(4): 363-370.
ZHAO Xuelei, . FUNCTIONAL AND PATH CONTINUITYOF A CLASS OF SUPERPROCESSES[J]. Chinese Journal of Applied Probability and Statistics, 1994, 10(4): 363-370.
Citation:
ZHAO Xuelei, . FUNCTIONAL AND PATH CONTINUITYOF A CLASS OF SUPERPROCESSES[J]. Chinese Journal of Applied Probability and Statistics, 1994, 10(4): 363-370.
For DW-superprocasses over right processes, we extend the representation theorem for linear additive functional in [2] and [3] to more general cases. Using the result, we find a sufficient condition under which the superprocessea are path continuous. In general cases we extend the previous results in different ways.